# SDR SIMA200219130

- Difficulty date: July 5, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N352SB
- Make and model: Saab 340B
- Aircraft serial: 340B352
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 7253725193
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISC-CARGO AREA SEAT TRACK AT 18.3L HAS AREA CORROSION MEASURED BELOW LIMITS.  REMOVED SECTION AND INSTALLED REPAIR EXTRUSION IAW SRM.
